Pacific Journal of Mathematics

On the geometry of the unit ball in the space of real annihilating measures.

P. R. Ahern

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 1-7.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983604

Mathematical Reviews number (MathSciNet)
MR0254577

Zentralblatt MATH identifier
0176.44101

Subjects
Primary: 46.30
Secondary: 30.00

Citation

Ahern, P. R. On the geometry of the unit ball in the space of real annihilating measures. Pacific J. Math. 28 (1969), no. 1, 1--7. https://projecteuclid.org/euclid.pjm/1102983604


Export citation

References

  • [1] L. V. Ahlfors, Open Riemann surfaces and extremal problems on compact subregions, Comm. Math. Helv. 24 (1950), 100-134.
  • [2] K. de Leeuw and W. Rudin, Extreme points and extremum problems in H1, Pacific J. Math. 8 (1958).
  • [3] T. W. Gamelin and M. Voichick, Extreme points in spaces of analyticfunctions (to appear).
  • [4] H. Royden, The boundary values of analytic and harmonic functions, Math. Zeitschr. 78 (1962), 1-24.
  • [5] M. Tsuji, Potential theory in modern function theory, Tokyo, 1959.